• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 13 публикаций
Сортировка:
по названию
по году
Статья
Gorsky E., Mazin M., Vazirani M. Transactions of the American Mathematical Society. 2016. Vol. 368. No. 12. P. 8403-8445.
Добавлено: 14 февраля 2015
Статья
Nikolay N. Osipov, Ivanisvili P., Stolyarov D. M. et al. Transactions of the American Mathematical Society. 2016. Vol. 368. P. 3415-3468.
Добавлено: 30 октября 2018
Статья
Prokhorov Y. Transactions of the American Mathematical Society. 2014. Vol. 366. No. 3. P. 1289-1331.
Добавлено: 9 апреля 2014
Статья
Ivan Cheltsov, Constantin Shramov. Transactions of the American Mathematical Society. 2014. Vol. 366. No. 3. P. 1289-1331.

We propose a new method to study birational maps between Fano varieties based on multiplier ideal sheaves. Using this method, we prove equivariant birational rigidity of four Fano threefolds acted on by the group A6. As an application, we obtain that the Cremona group of rank 3 has at least five non-conjugate subgroups isomorphic to A6.

Добавлено: 10 октября 2013
Статья
Bogachev V., Kosov E., Zelenov G. Transactions of the American Mathematical Society. 2018. Vol. 370. No. 6. P. 4401-4432.
Добавлено: 20 июля 2018
Статья
Stanislav Fedotov. Transactions of the American Mathematical Society. 2013. Vol. 365. No. 8. P. 4153-4179.

In this work we study a realization of moduli spaces of framed quiver representations as Grassmannians of submodules devised by Marcus Reineke. Obtained is a generalization of this construction for finite dimensional associative algebras and for quivers with oriented cycles. As an application we get an explicit realization of fibers for the moduli space bundle over the categorical quotient for the quiver $A_{n-1}^{(1)}$.

Добавлено: 5 ноября 2015
Статья
Losev Ivan. Transactions of the American Mathematical Society. 2015. Vol. 367. P. 8383-8419.
Добавлено: 15 октября 2017
Статья
Polishchuk A., Positselski L. Transactions of the American Mathematical Society. 2012. Vol. 364. No. 10. P. 5311-5368.

В работе определяются и изучаются(ко)гомологии Хохшильда второго рода (известные также как гомологии Хохшильда Бореля-Мура и когомологии Хохшильда с компактным носителем) для искривленных DG-категорий. Строится изоморфизм между (ко)гомологиями Хохшильда второго рода CDG-категории B и такими же (ко)гомологиями DG-категории C правых CDG-модулей над B, проективных и конечно-порожденных как градуированные B-модули.

Достаточные условия изоморфизма двух родов (ко)гомологий Хохшильда DG-категории формулируются в терминах двух родов производных категорий DG-модулей над ней. В частности, условие типа существования «резольвенты диагонали» для диагонального CDG-бимодуля B над CDG-категорией B гарантирует изоморфизм двух родов (ко)гомологий Хохшильда соответствующей DG-категории C. Рассматриваются несколько классов примеров. В частности, показано, что два рода (ко)гомологии Хохшильда изоморфны для DG-категории матричных факторизаций регулярной функции на гладком аффинном многообразии над совершенным полем, при условии, что функция не имеет иных критических значений, кроме нуля.

Добавлено: 27 июня 2012
Статья
Nazarov M., Khoroshkin S. M. Transactions of the American Mathematical Society. 2012. Vol. 364. No. 3. P. 1293-1367.
Let Y(gln) be the Yangian of the general linear Lie algebra gln. We denote by Y(spn) and Y(son) the twisted Yangians corresponding to the symplectic and orthogonal subalgebras in the Lie algebra gln. These twisted Yangians are one-sided coideal subalgebras in the Hopf algebra Y(gln). We provide realizations of irreducible modules of the algebras Y(spn) and Y(son) as certain quotients of tensor products of symmetic and exterior powers of the vector space Cn. For the Yangian Y(gln) such realizations have been known, but we give new proofs of these results. For the twisted Yangian Y(spn), we realize all irreducible finite-dimensional modules. For the twisted Yangian Y(son), we realize all those irreducible finite-dimensional modules, where the action of the Lie algebra son integrates to an action of the special orthogonal Lie group SOn. Our results are based on the theory of reductive dual pairs due to Howe, and on the representation theory of Mickelsson algebras.
Добавлено: 26 ноября 2012
Статья
Alexander B., Lex O., Ptacek R. M. et al. Transactions of the American Mathematical Society. 2019. P. 1-19.
Добавлено: 9 апреля 2019
Статья
Burman Y. M., Berenstein A. Transactions of the American Mathematical Society. 2010. Vol. 362. No. 1. P. 229-260.

We introduce and study deformations of finite-dimensional modules over rational Cherednik algebras. Our main tool is a generalization of usual harmonic polynomials for each Coxeter group — the so-called quasiharmonic polynomials. A surprising application of this approach is the construction of canonical elementary symmetric polynomials and their deformations for all Coxeter groups.

Добавлено: 12 октября 2012
Статья
Trepalin A. Transactions of the American Mathematical Society. 2018. Vol. 370. No. 9. P. 6097-6124.
Добавлено: 14 июня 2017
Статья
Pyatov P. N., Faddeev L. Transactions of the American Mathematical Society. 1996. Vol. 175. No. 2. P. 35-47.
The non-commutative differential calculus on the quantum groups SLq(N) is constructed. The quantum external algebra proposed contains the same number of generators as in the classical case. The exterior derivative defined in the constructive way obeys the modified version of the Leibnitz rules.
Добавлено: 16 октября 2012